Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have skin peeling on hand, use plaster. Used lotion, antibiotics caused rash. Autoimmune disorder in family. Related, treatment?

Afternoon, Doctor. I'm a university student. I'm having trouble with my fingers skin kept on peeling off, particularly my right-hand fingers. I applied lotion, but it didn't work. I did not have any allergic except for certain antibiotics, which upon consumption caused rash. The skin peeling of my fingers seem to spread downward to my hand. Besides that, my father is known to have autoimmune disease. Is there any correlation? I'm not sure, but the skin peeling of the fingers happen for a long time until today. I use plaster over my fingers to class. Is there any reason for this to happen and any possible treatment to relieve it? Thanks. From: Elina.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi, you are having keratolysis exfoliativa, It is a benign condition , in which there is exfoliation of superficial layers of skin.It is not eczema. It may be caused by irritants, water, soap,detergents, solvents.. etc. It is more commonly found in summer and along with hyperhidrosis,i.e. excessive perspiration. It is not related with autoimmune disease, from which your father suffers. It may heal by itself .. Or apply emollient cream containing urea, silicone or lactic acid. Photochemotherapy may be taken in resistant cases. Contact with irritants should be avoided. Never confuse it with tinea infection, psoriasis, pompholyx or epidermolysis bullosa. Your condition is benign and will recover with suggested treatment.. Ok, still, you may consult dermatologist.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor